# SDR ASAA2016051516752

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,169 hours, 8,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1550121221
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 HYD PUMP, A SYS, LOW PSI LIGHT CAME ON IN FLIGHT.  ACFT GROUNDED.  AIR TURNBACK - FOUND NR 1 ENGINE HYDRAULIC PUMP PRESSURE LINE LEAKING AT THE FIREWALL DISCONNECT. R & R NR 1 ENGINE PRESSURE HOSE ASSY AS DEPICTED IN IPC 29-11-51-01A ITEM NR 40. R & R NR 1 ENG HYD PUMP IAW AMM 29-11-11-400-801 S01, PERFORMED HYD SYS A FLUSHING IAW AMM 29-11-00-170-801. R & R A SYS PRESSURE FILTER IAW AMM 29-11-71-000-802 AND 29-11-71-400-802.  NO CONTAMINATION NOTED. R & R NR 1 ENGINE CASE DRAIN FILTER IAW AMM 29-11-51-000-801 AND 29-11-51-400-801, NO CONTAMINATION NOTED, R & R A SYSTEM RETURN FILTER IAW AMM 29-11-61-000-801 AND 29-11-61-400-801, NO CONTAMINATION NOTED.  BLED HYDRAULIC SYSTEM IAW AMM 29-00-00-870-801.  LEAK CHECK IAW AMM 29-00-00-790-801, OK.  SERVICED RESERVOIR IAW AMM 12-12-00-610-801, 2 GALLONS ADDED PERFORMED 2ND REPLACEMENT OF EDP CASE DRAIN, A SYS PRESSURE & A SYS RETURN FILTERS PER ABOVE PROCEDURES, NO CONTAMINATION NOTED BLEED AND LEAK CHECKS PERFORMED IAW ABOVE PROCEDURES, CHECKS OK.
